# SDR USAA001760

- Difficulty date: October 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -  FUSELAGE SKIN CRACKED 1.5 INCHES AT AFT END EQUIPMENT COOLING VENT HOLE STA 380, STR 28L.  INSTALLED DOUBLER PER EA 68269A.  (X)
